| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |

Site Search:


ISSN 1312-885X (print)       ISSN 1314-7552 (online)

Antonella Campana, Paola Ferretti
      Risk measures in solvency regulation: reinsurance layers and unexpected loss
      Applied Mathematical Sciences, Vol. 8, 2014, no. 116, 5783-5794

Copyright © 2014 Antonella Campana and Paola Ferretti. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Cited by (1):

Weihao Choo, Novel Tools in Quantitative Risk Management, Diss., Macquarie University, Sydney, Australia 2015 [View at Publisher]

Journals | Books | Indexing and abstracting | Author guidelines | Open access